# SDR HALA20250609170

- Difficulty date: June 8, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 55,223 hours, 8,628 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Faulted
- Location: Interphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DOOR 1L INTERPHONE STATIC WHILE IN USE. REMOVED AND REPLACED 1L INTERPHONE HANDSET PER AMM 23-73-44, OPS TEST GOOD.
